# SDR IPXA2024030365327

- Difficulty date: March 2, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 70,848 hours, 23,780 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS 4C. CENTERLINE RESTRAINT ASSEMBLY FITTING DAMAGED, CAUSING RESTRAINT TO BE LOOSE IN THE TRACK. P/N 457T4102-1.  FOR INSPECTION RII OK TO INSTALL, AND ALSO INSTALLATION  OF FLOOR PANEL TO STEP 20 REF B767 AMM 53-01-06.
